view bucket
Track Order
Redeem Voucher
Write to us

Call us: (021) 111-329-224

This medicine is used to treat acute and chronic (short and long term) painful muscular conditions, tension, headache, dysmenorrhea (painful menstruation), and non-articular rheumatism (a group of conditions characterized by muscular aches which do not arise from joints).

  • This medicine has no known side effects. However if you do experience any unusual side effects please make sure to consult your doctor.
  • An allergic reaction to this medicine is uncommon. If you do experience a rash, itching, swelling, dizziness or trouble breathing, seek medical attention immediately.

This medication is contraindicated in patients with severe heart impairment, alcoholism (alcohol dependency), weight lower than 50 kg, renal (kidney) or hepatic (liver) impairment, malnutrition, dehydration, and anemia(lower than normal amount of red blood cells in the blood). Contact your healthcare provider for further information.

  1. What to do if you miss dose of paracetamol?

 

Please take your dosage as per prescription. If you miss a dose, take it as soon as you remember. If time for next dose is close, take medicine normally. Do not double dose.

 

  1. What to do in case of over-dosage of paracetamol?

Please immediately consult a doctor.

 

  1. How does paracetamol work?

Paracetamol works by inhibiting chemical messengers in the brain that are associated with the perception of pain.

Paracetamol reduces fever by acting on chemical messengers in an area of the brain that is responsible for temperature regulation.

 

  1. How many days paracetamol can be taken?

You can take Paracetamol every 4 to 6 hours, up to four times a day. However, it is best to follow the prescribed dose. Please do not overdose on paracetamol, as it can have serious adverse effects.

 

  1. Can Paracetamol make you sleepy?

Paracetamol may make you drowsy.

 

  1. What is the difference between Paracetamol and Panadol?

Paracetamol is the medicine that reduces pain and fever. Panadol is the brand name for Paracetamol.

 

 

 

  1. Is Paracetamol an anti-depressant?

Paracetamol is not known to have any depressing effects. However, the effects may vary from person to person.

 

  1. Is Paracetamol and Ibuprofen the same?

Paracetamol and Ibuprofen are different. Paracetamol has no anti-inflammatory effects; however, Ibuprofen does have anti-inflammatory effects.

 

  1. Can Paracetamol help reduce anxiety?

Paracetamol may help with anxiety. However, it is not definite.

 

  1. Is Paracetamol available as an over-the-counter medicine?

Yes, Paracetamol is available as an over-the-counter medicine at most places. However, please do not use it unless you really need it.

This medicine should be taken with food.
  • Tablets may be crushed or swallowed whole.
  • Please immediately contact your doctor in case of any serious adverse effects.
  • Avoid consumption of alcohol during use of this medicine.
  • Drink plenty of water to prevent dehydration.
Fever and pain
This medicine works by blocking (neurotransmitters) chemical messengers in the brain that inform us that we have pain. It also reduces fever by affecting the neurotransmitters in the area of the brain that manages or regulates body temperature.
It is not recommended to take this medicine for more than 3 days unless advised by your doctor otherwise.
Studies have shown that long term use of medicine is associated with a risk of adverse events such as heart attacks, bleeding inside the digestive system and hinders kidney function.
Having difficulty breathing and passing out are some signs of an overdose of this medicine.
Please take your dosage as per the prescription. If you miss a dose, take it as soon as you remember. If the time for the next dose is close, take medicine normally. Do not double the dose.
There is no evidence of risk associated with the use of this medicine in pregnant females. However, it is best to consult your doctor before use.  
The effects of this medicine in lactating females are undetermined. Therefore, please consult your doctor before use.
Please avoid consuming alcohol when taking this medicine.
Serious skin reactions may also occur with the use of this medication. Patients should be warned of the symptoms of such reactions and advised to discontinue the medication immediately if they appear. Patients with hypersensitivity or allergy to this medication should also be cautioned against its use. Patients should also inform their doctor of their complete medical history, especially any history of liver problems or alcohol abuse or if they have diabetes or any condition that requires them to avoid sugar. Consult your healthcare provider for more details.

Disclaimer

Dawaai's intention is to make sure that it's consumers get information that is accurate, reviewed by an expert and error-free. However, the information mentioned here should not be used as a replacement for the advice of a qualified physician. The information given here is for informational purposes only, which may not cover all possible precautions, side effects, contraindications or drug interactions. Consult your doctor and discuss your queries related to any medicine or disease.

Savings

Show All
  • cash-logo
  • 15% OFF
  • hbl-logo
  • 20% OFF
  • hbl-metro
  • 25% OFF
  • faysal-logo
  • 25% OFF
  • meezan-logo
  • 20% OFF
  • alfalah-logo
  • 20% OFF

Explore alternate brands

Acetofin 500mg tablet


Epla

You save 45.65%

Rs.0.5/tablet

Advil 500mg tablet


Aries

8.7% Pricey

Rs.1/tablet

Amole 500mg tablet


Libra

8.7% Pricey

Rs.1/tablet

Anapyrin 500mg tablet


Specific

You save 71.17%

Rs.0.27/tablet

Anapyrin 500mg tablet


Specific

You save 57.72%

Rs.0.39/tablet

Bamol 500mg tablet


Batala Pharma

You save 56.52%

Rs.0.4/tablet

Bamol 500mg tablet


Batala Pharma

You save 67.39%

Rs.0.3/tablet

Bencitamol 500mg tablet


Benson

You save 23.91%

Rs.0.7/tablet

C.C Don 500mg tablet


Saydon

You save 2.17%

Rs.0.9/tablet

Calpol (B.P) 500mg tablet


GlaxoSmithKline

54.46% Pricey

Rs.1.42/tablet

Calpol (T.P) 500mg tablet


GlaxoSmithKline

47.9% Pricey

Rs.1.36/tablet

Chilpol 500mg tablet


Alliance

You save 27.72%

Rs.0.67/tablet

Chilpol 500mg tablet


Alliance

You save 23.91%

Rs.0.7/tablet

Colbex 500mg tablet


Pearl

You save 2.17%

Rs.0.9/tablet

Deepol 500mg tablet


Delux

You save 27.72%

Rs.0.67/tablet

Deepol 500mg tablet


Delux

You save 23.91%

Rs.0.7/tablet

Deepol 500mg tablet


Delux

You save 23.91%

Rs.0.7/tablet

Delmol 500mg tablet


Delta Pharma

You save 18.48%

Rs.0.75/tablet

Delmol 500mg tablet


Delta Pharma

You save 23.91%

Rs.0.7/tablet

Disprol 500mg tablet


Reckitt Benckiser

43.91% Pricey

Rs.1.32/tablet

Exidol 500mg tablet


Karachi Chemical

You save 46.96%

Rs.0.49/tablet

Faramol 500mg tablet


Flow Pharma

You save 69.97%

Rs.0.28/tablet

Febrinol 500mg tablet


Pharma Wise

You save 34.78%

Rs.0.6/tablet

Febrinol 500mg tablet


Pharma Wise

You save 29.35%

Rs.0.65/tablet

Febrol 500mg tablet


Barrett

71.52% Pricey

Rs.1.58/tablet

Fevamol 500mg tablet


swiss pharma

You save 23.91%

Rs.0.7/tablet

Fitamol 500mg tablet


Icon

You save 27.72%

Rs.0.67/tablet

Fitamol 500mg tablet


Icon

You save 2.17%

Rs.0.9/tablet

Fitamol 500mg tablet


Icon

You save 23.91%

Rs.0.7/tablet

Geomol 500mg tablet


Geofman

You save 59.96%

Rs.0.37/tablet

Hepmol 500mg tablet


Healthtek

You save 2.17%

Rs.0.9/tablet

Jetamol 500mg tablet


Jinnah Pharma

You save 23.91%

Rs.0.7/tablet

Medimol 500mg tablet


Mediceena

You save 27.72%

Rs.0.67/tablet

Megapol 500mg tablet


Mega

You save 30%

Rs.0.64/tablet

Megapol 500mg tablet


Mega

24900% Pricey

Rs.230/tablet

Megapol 500mg tablet


Mega

You save 30%

Rs.0.64/tablet

Megapol 500mg tablet


Mega

260.87% Pricey

Rs.3.32/tablet

Mylenol 500mg tablet


Dr.Raza

You save 23.91%

Rs.0.7/tablet

Nendol 500mg tablet


Nenza

You save 2.17%

Rs.0.9/tablet

Nendol 500mg tablet


Nenza

You save 23.91%

Rs.0.7/tablet

Nodal 500mg tablet


Shaheen

34.24% Pricey

Rs.1.24/tablet

Normidol 500mg tablet


Shaheen

35.33% Pricey

Rs.1.25/tablet

Paigone 500mg tablet


Fynk

You save 27.72%

Rs.0.67/tablet

Painol 500mg tablet


KPL

You save 67.72%

Rs.0.3/tablet

Panadol 500mg tablet


GSK Consumer Healthcare

84.89% Pricey

Rs.1.7/tablet

Paracetamol 500mg tablet


Albro

You save 51.09%

Rs.0.45/tablet

Paracetamol 500mg tablet


Albro

43.91% Pricey

Rs.1.32/tablet

Paracetamol 500mg tablet


Gaba

You save 91.52%

Rs.0.08/tablet

Paracetamol 500mg tablet


Harmann

You save 68.35%

Rs.0.29/tablet

Paracetamol 500mg tablet


Harmann

You save 23.91%

Rs.0.7/tablet

Paracetamol 500mg tablet


Progressive

You save 45.65%

Rs.0.5/tablet

Paracetamol Junior 500mg tablet


Progressive

You save 64.67%

Rs.0.33/tablet

Paracetamol 500mg tablet


Eros

You save 67.39%

Rs.0.3/tablet

Paracetamol 500mg tablet


Eros

You save 54.13%

Rs.0.42/tablet

Paracetamol 500mg tablet


Ethical Laboratories

You save 67.39%

Rs.0.3/tablet

Paracetamol 500mg tablet


Ethical Laboratories

You save 56.52%

Rs.0.4/tablet

Paracetamol 500mg tablet


Irza

You save 51.09%

Rs.0.45/tablet

Paracetamol 500mg tablet


Irza

You save 2.17%

Rs.0.9/tablet

Paracetamol 500mg tablet


Jawa

You save 65.11%

Rs.0.32/tablet

Paracetamol 500mg tablet


Jawa

You save 45.65%

Rs.0.5/tablet

Paracetamol 500mg tablet


Nawab sons

You save 27.17%

Rs.0.67/tablet

Paracetamol 500mg tablet


Polyfine

You save 23.91%

Rs.0.7/tablet

Paracetamol 500mg tablet


Sharex

You save 2.17%

Rs.0.9/tablet

Paracetamol 500mg tablet


Sharex

You save 23.91%

Rs.0.7/tablet

Paracetamol 500mg tablet


Unipharm

You save 67.39%

Rs.0.3/tablet

Paracetamol 500mg tablet


Unipharm

You save 72.83%

Rs.0.25/tablet

Paracetamol 500mg tablet


Convell

You save 23.91%

Rs.0.7/tablet

Paracetamol 500mg tablet


Davis Pharma

You save 40.98%

Rs.0.54/tablet

Paracetamol 500mg tablet


Dosaco

You save 71.74%

Rs.0.26/tablet

Paracetamol 500mg tablet


Dosaco

You save 23.91%

Rs.0.7/tablet

Paracetamol 500mg tablet


Euro Pharma

You save 78.26%

Rs.0.2/tablet

Paracetamol 500mg tablet


Euro Pharma

You save 56.52%

Rs.0.4/tablet

Paracetamol 500mg tablet


Hizat

You save 32.07%

Rs.0.63/tablet

Paracetamol 500mg tablet


Ideal

You save 32.07%

Rs.0.63/tablet

Paracetamol 500mg tablet


Ideal

You save 45.65%

Rs.0.5/tablet

Paracetamol 500mg tablet


Ideal

You save 64.13%

Rs.0.33/tablet

Paracetamol 500mg tablet


LCPW

You save 79.57%

Rs.0.19/tablet

Paracetamol 500mg tablet


Lisko

You save 47.83%

Rs.0.48/tablet

Paracetamol 500mg tablet


Lisko

You save 23.91%

Rs.0.7/tablet

Paracetamol 500mg tablet


Lisko

You save 59.96%

Rs.0.37/tablet

Paracetamol 500mg tablet


Miracle

You save 69.57%

Rs.0.28/tablet

Paracetamol 500mg tablet


Pharmacare

You save 78.26%

Rs.0.2/tablet

Paracetamol 500mg tablet


Pharmacare

You save 67.39%

Rs.0.3/tablet

Paracetamol 500mg tablet


Pharmadic

8.7% Pricey

Rs.1/tablet

Paracetamol 500mg tablet


Pliva

You save 73.35%

Rs.0.25/tablet

Paracetamol 500mg tablet


Regent

You save 88.49%

Rs.0.11/tablet

Paracetamol 500mg tablet


Tread Pharma

You save 2.17%

Rs.0.9/tablet

Paracetamol 500mg tablet


Wilshire

You save 2.17%

Rs.0.9/tablet

Paracetamol 500mg tablet


Xenon

You save 67.39%

Rs.0.3/tablet

Paracetamol 500mg tablet


Xenon

You save 77.17%

Rs.0.21/tablet

Paracetamol 500mg tablet


Zafa

You save 25.65%

Rs.0.68/tablet

Paracetamol 500mg tablet


Zafa

0.63% Pricey

Rs.0.93/tablet

Paracetol 500mg tablet


Roryan Pharma

You save 27.17%

Rs.0.67/tablet

Paraheim 500mg tablet


Pakheim

You save 73.91%

Rs.0.24/tablet

Paraheim 500mg tablet


Pakheim

You save 51.09%

Rs.0.45/tablet

Parapol 500mg tablet


Lisko

You save 2.17%

Rs.0.9/tablet

Parol 500mg tablet


Bloom Pharma

You save 16.88%

Rs.0.76/tablet

Parol 500mg tablet


Bloom Pharma

You save 12.5%

Rs.0.81/tablet

Pasic 500mg tablet


Jaens

You save 45.65%

Rs.0.5/tablet

Pedrol 500mg tablet


Stanely

You save 2.17%

Rs.0.9/tablet

Pracmol 500mg tablet


Glitz

You save 18.48%

Rs.0.75/tablet

Pyrecaf 500mg tablet


Pulse

You save 45.65%

Rs.0.5/tablet

Pyrol 500mg tablet


Semos

You save 61.96%

Rs.0.35/tablet

Pyrol 500mg tablet


Semos

You save 18.48%

Rs.0.75/tablet

Rascodol 500mg tablet


Rasco

You save 2.17%

Rs.0.9/tablet

Rgesic 500mg tablet


Euro Pharma

You save 43.26%

Rs.0.52/tablet

Saptamol 500mg tablet


Sapient

You save 23.91%

Rs.0.7/tablet

Samophen 500mg tablet


Adamjee Pharmaceuticals

You save 49.13%

Rs.0.47/tablet

Tanamol 500mg tablet


Epoch

You save 23.91%

Rs.0.7/tablet

Tanamol 500mg tablet


Epoch

You save 27.72%

Rs.0.67/tablet

Tempnil 500mg tablet


Neo Medix

You save 23.91%

Rs.0.7/tablet

Tempol 500mg tablet


Wood Wards

986.96% Pricey

Rs.10/tablet

Tempol 500mg tablet


Wood Wards

You save 45.65%

Rs.0.5/tablet

Tyladol 500mg tablet


Bryon

0.65% Pricey

Rs.0.93/tablet

Tylol 500mg tablet


Don Valley

You save 23.91%

Rs.0.7/tablet

Xamol 500mg tablet


Macquins

You save 21.74%

Rs.0.72/tablet